English Deutsch Français Italiano Español Russian

You're currently on:

Generic Brufen (Ibuprofen) 400 mg

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Generic Brufen (Ibuprofen) 400 mg

Availability: In stock.

€0.91
  • Buy 32 for €0.84 each and save 8%
  • Buy 48 for €0.83 each and save 9%
Add Items to Cart
OR

Quick Overview

Product Name: Generic Brufen (Ibuprofen) 400 mg
Name of active ingredient: Ibuprofen
Dosage: 400

For orders more than 300 pills or bulk orders, please, contact [email protected] in order to have a special price.

Product Description

Uses
Brufen (Ibuprofen) is an anti-inflammatory treatment to relieve the symptoms of osteoarthritis, rheumatoid arthritis, mild to medium pain, menstrual pain, and migraine and fever.

Dosage & Administration
Take Brufen (Ibuprofen) as directed by your health care provider. It is usually taken with food as it may upset your stomach.
It may take a couple of weeks for you to feel the full effect of this medication, so it is essential it is taken regularly and consistently.
Do not alter your dose or suddenly stop taking Brufen (Ibuprofen) without first consulting your health care provider.
If you miss a dose of Brufen (Ibuprofen) take it as soon as you remember if it is not nearly time for your next dose. If it is nearly time for your next dose, skip the previous missed dose and continue taking as normal. Never double your dose of Brufen (Ibuprofen).

Side Effects
As with all medications, Brufen (Ibuprofen) has the possibility of causing side effects which include abdominal discomfort, pain or cramping, stomach pain, constipation or diarrhea, headaches, itching, indigestion, gas or bloating, loss of appetite, rashes, fluid retention, ringing ears, rashes or nervousness. If you experience any of these symptoms and they persist or get worse, contact your health care provider.
If you have recurring or persistent stomach problems, black or bloody stools, skin rashes or itching, rapid unexplained weight gain, swelling, joint pains, vomiting blood, jaundice, problems with your eyes, flu-like symptoms or a fever, you should stop taking Brufen (Ibuprofen) immediately and consult your health care provider immediately.
Seek emergency medical treatment if you experience chest pain, shortness of breath, weakness in any part of your body, swelling of your throat or face, trouble breathing, or slurred speech.

Precautions
Before taking Brufen (Ibuprofen) always ensure your health care provider is aware of any allergies you have, any medication you are taking (including non-prescription medication), and inform your health care provider if you are pregnant, trying to conceive, or breastfeeding.
Do not take other medications such as aspirin contained in cold remedies, and do not drink alcohol while taking Brufen (Ibuprofen).
Do not drive a motor vehicle or operate dangerous machinery until you know how Brufen (Ibuprofen) affects you.
Do not take NSAIDs or aspirin while taking this medication unless instructed by your health care provider.

Product Tags

Add Your Tags:
Use spaces to separate tags. Use single quotes (') for phrases.
 
An operator will answer you in chat in english

Select Your Currency

News

Newsletter

Newsletter

 

 

My Cart

You have no items in your shopping cart.